Filter by
  • a few seconds ago

    Me

    I'm 33 have 1 child who is 10 had my tubes tied after her and I haven't had a period in 2 years my gy n says I'm not in early menopause then what could it be I'm on birth control to get my hormones in order something isn't right
  • 2 days ago

    Sudden changes after being on same birth control for most of 5+ years

    I was diagnosed with PCOS and probable endometriosis 8 years ago. I was prescribed Safyral for the 1st year or 2 until their discount program ended, was then put on Generess FE and have been on it or a generic equivalent (Kaitlb FE or generic Norethinidone and Ethinyl Esteridol) for most of that time, except for 8 months when I tried Nuvaring and was spotting more than I wasn’t. My periods have been light to the point of nonexistence, and I hadn’t gotten the embarrassing hormonal acne I used to.....
  • 3 days ago

    Massive hair shedding after stopping birth control

    Mid May I was able to stop taking my birth control pills after my Husband was given the clear following his vasectomy. I was on different generic versions of tri pills (tri sprintec, tri previfem) for about 10 years with no health issues. Currently My periods are normal and I have had every one when I was supposed to. They last a few days, not heavy, mild cramping. About a week after my cycles I experience some cramping which I think is ovulation? Overall I would be considered healthy. 5'4"....
  • 4 days ago

    Bleeding 14 days after period on cyclical HRT and lining 15mm mid cycle

    I am on cyclical HRT and had my period and then this month got it again as I started the Progesterone on day 14. I did have a change in my thyroid meds from snythroid to armour thyroid and not sure if that has anything to do with it.. Also while changing thyroid meds I had a heavy period which I usually don't have. It is usually normal. Now I had a period and 14 days later another period. Went for an ultrasound today and the tech said my lining was 15. .I will get the report tomorrow. .Seen my....
  • 4 days ago

    Spotting at 40

    Hi am 40 in the last 3 month I noticed in the middle of my cycle that when i wipe after a wee there is a small amount of blood nothing like a period as i dont have to wear sanitary products some times its streaks in my normal discharge or just a dark brown discharge like a end of period , my periods are regular had a few more heavier and a bit clotty than usual ...Am worried have visited doc ,smear up to date going back for my bloods to check hormones level and refered for a scan . Anyone had anything....
  • 4 days ago

    Question about menopause

    Does menopause make you super fatigued ? I have been walking around very fatigued and weak for almost 2 weeks. I have other symptoms too but I thought maybe this foggy feely may be caused from that. Just feel weird. Very weak need to know why
  • Depression, anxiety and hypertension

    I'm taking hydroxyzine, clonodine and quetiapine. I'm needing to know how to safely wean off them. I have only 3 days left because I thought my Dr would refill them but she refuses so I need to know ASAP please and thanks!
  • 7 days ago

    Let's get organized and walk together!

    I would so much more enjoy walking if I had someone to talk with along the way! Let's get organized in our various locations, to partner or group to walk! We can brainstorm locally about the best places to walk. If enough people are involved from the same location, the group can divide itself to accommodate various speeds or life stages or whatever. As for me, I tend to walk briskly, but I would be happy to walk more slowly with someone -- that would help get me out walking more often!
  • 8 days ago

    Menopause and extreme anxiety

    I am a 58 year old professional woman who has recently had to resign from my job because of mental health issues, extreme anxiety and panic attacks. I have been taking medication to address this plus attended an nine week cognitive behavioural group programme. (Over the past six months) After a relatively stable period approximately 4 weeks where I felt really good I have crashed again. Prior to this my skin became pimply, on reflective I have identified that I tend to "crash" mid month....
  • 14 days ago

    Urinary Tract Infections

    I've had many UTI throughout my life and therefore I had lots of antibiotics for treatment. Because antibiotics kill off both bad and good bacteria, I would take eat lots of yogurt or acidophilus capsules at least 24 hours after completely taking all the antibiotics. I've also had a history of yeast infections & this is why it was very necessary to replenish myself with lots of probiotics after the use of antibiotics. I've experienced really bad psychological side effects with antibiotics....